Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (2385 KB) | Metadata | Table of Contents | PRIMS summary
Volume 24, Issue 1, 1988, pp. 121–140
DOI: 10.2977/prims/1195175328

Published online: 1988-02-29

Moments and Reduction for Symplectic Groupoids

Kentaro Mikami[1] and Alan Weinstein[2]

(1) Akita University, Japan
(2) University of California, Berkeley, United States

No abstract available for this article.

No keywords available for this article.

Mikami Kentaro, Weinstein Alan: Moments and Reduction for Symplectic Groupoids. Publ. Res. Inst. Math. Sci. 24 (1988), 121-140. doi: 10.2977/prims/1195175328